# SDR SWAA2022050292255

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 RBL21 AND WL156 AFT CARGO COMPARTMENT 2022-194846 / [01] REPLACED WEB- INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; 51-10-02 AND DRAWING 146A0081 REV:A; SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW
